Open Access
Translator Disclaimer
1997 The topological degree method for equations of the Navier-Stokes type
V. T. Dmitrienko, V. G. Zvyagin
Abstr. Appl. Anal. 2(1-2): 1-45 (1997). DOI: 10.1155/S1085337597000250

Abstract

We obtain results of existence of weak solutions in the Hopf sense of the initial-boundary value problem for the generalized Navier-Stokes equations containing perturbations of retarded type. The degree theory for maps Ag, where A is invertible and g is 𝒜-condensing, is used.

Citation

Download Citation

V. T. Dmitrienko. V. G. Zvyagin. "The topological degree method for equations of the Navier-Stokes type." Abstr. Appl. Anal. 2 (1-2) 1 - 45, 1997. https://doi.org/10.1155/S1085337597000250

Information

Published: 1997
First available in Project Euclid: 7 April 2003

zbMATH: 0991.47052
MathSciNet: MR1604228
Digital Object Identifier: 10.1155/S1085337597000250

Subjects:
Primary: 47H17

Keywords: $\mathcal{A}$-condensing perturbations , a priori estimates , degree theory , Navier-Stokes equations , weak solutions

Rights: Copyright © 1997 Hindawi

JOURNAL ARTICLE
45 PAGES


SHARE
Vol.2 • No. 1-2 • 1997
Back to Top